Some fixed point results of integral type and applications

Seyed M. A. Aleomraninejad, Masoumeh Shokouhnia

Abstract


In this paper, an integral type of Suzuki-type mappings is investigated for generalizing the Banach contraction theorem on a metric space. As an application, the existence of a continuous solution for an integral equation is obtained.

Full Text: PDF

How to Cite this Article:

Seyed M. A. Aleomraninejad, Masoumeh Shokouhnia, Some fixed point results of integral type and applications, Advances in Fixed Point Theory, Vol 5, No 1 (2015), 101-109

Copyright © 2015 Seyed M. A. Aleomraninejad, Masoumeh Shokouhnia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.